# SDR ASAA2015120314097

- Difficulty date: December 3, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 8,265 hours, 2,707 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 510901601
- Part serial: 5109016000320
- Condition: Failed
- Location: Cabin Temp
- Part time: 8,276 hours, 2,710 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL.  PACK LIGHT GOES OUT ON MASTER CAUTION RESET. ACFT GROUNDED.  NO FAULTS LOGGED AT THIS TIME.  DUE TO PREVIOUS PACK HISTORY AND CONTROLLER FAULT LOGGED PREVIOUSLY, REPLACED NR 1 PACK/ZONE TEMP CONTROLLER REF AMM 21-61-20.  OPS NORMAL.
